Top 10 Diphenhydramine 50mg Dye Free – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Equate

#ad

Equate Dye Free Allergy Relief Tablets, 100 Count, 25 mg, Diphenhydramine HCI

#ad
Equate #ad - Easy to swallow. Compare to Benadryl Allergy Ultratab active ingredient. Dye free. Diphenhydramine HCl: antihistamine. Temporarily relieves symptoms due to hay fever or other respiratory allergies.
BrandEquate #ad
ManufacturerWalmart #ad
Part Number729665

2. ZzzQuil

#ad

#1 Sleep-Aid Brand, ZzzQuil, Free of Artificial Dyes and Alcohol, Nighttime Sleep Aid Liquid, 12 FL OZ, Non-Habit Forming, 50 mg Diphenhydramine HCl, Soothing Berry Flavor

#ad
ZzzQuil #ad - When you're having trouble getting the rest you need, alcohol, artificial flavors, or artificial dyes. Zzzquil free of has everything you need for a great night’s rest without the stuff you don’t – no high fructose corn syrup, artificial flavors, alcohol, or artificial dyes.

Sleep soundly and wake refreshed. So that you can get the sleep you need & wake refreshed to tackle your next day and get it done. A mindfully crafted formula for sleep. Everyone deserves a good night’s sleep. This non-habit-forming sleep-aid has everything you need for a great night’s rest without the stuff you don’t – no high fructose corn syrup, but don’t want to take prescription sleeping pills, it helps you get some shut-eye, so you can wake up feeling refreshed and ready to take on your day.

Non-habit forming. Plus, try vicks zzzQuil FREE OF Liquid. Zzzquil free of liquid contains a non-habit-forming ingredient, Diphenhydramine HCI, that helps you get the sleep you need. Zzzquil free of liquid helps you fall asleep in as little as 20 minutes. Each dose one 30mL dose cup contains 50mg. Ensure 7-8 hours of time to get a sufficient night's sleep. Fall asleep fast.
BrandZzzQuil #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height17.4 Inches
Length6.73 Inches
Weight0.75 Pounds
Width6.6 Inches
Part Number323900038561
Model323900038561

3. Benadryl

#ad

Dye Free, Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Relief, 24 ct

#ad
Benadryl #ad - They offer the benefits of an antihistamine allergy medicine without the additional colors or dyes other brands may have. Intended for adults and children ages 6 and up, these Benadryl tablets come in a 24 count pack for multi-symptom allergy relief.

Relieves allergy symptoms such as sneezing; runny nose; itchy nose; itchy throat; itchy, watery eyes, and it relieves cold symptoms such as sneezing and runny nose. Dye-free benadryl liquid gels work when you need it most. 24-count bottle benadryl allergy dye-Free Liqui-Gels, antihistamine allergy medicine with diphenhydramine HCl that provides multi-symptom allergy relief and cold symptom relief. Temporarily relieves symptoms due to hay fever or other upper respiratory allergies using the active ingredient diphenhydramine HCl.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height0.9 Inches
Length3.9 Inches
Weight0.01 Pounds
Width3.6 Inches

4. SDA LABORATORIES

#ad

1000 Capsules, SDA Laboratories, INC Generic Benadryl Allergy, Diphenhydramine 50mg

#ad
SDA LABORATORIES #ad - Blocks histamine. Compare to the active ingredient in Benadryl Allergy. Best value allergy medication. Strong effective allergy relief.
BrandSDA LABORATORIES #ad
ManufacturerSDA LABORATORIES #ad
Part NumberB001X45QII
ModelB001X45QII

5. Wellness Basics

#ad

Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack, 96 Count Pack of 2

#ad
Wellness Basics #ad - Liquid Filled soft gels. Safe, non-habit forming. Compare to the active ingredient in Unisom Sleep Gels. Maximum strength Nighttime sleep aid.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height3.73 Inches
Length4.18 Inches
Weight0.35 Pounds
Width2.09 Inches
Part NumberWJ33991

6. Safrel

#ad

Indoor & Outdoor Allergies, Itchy Eyes and Throat | Seasonal, Runny Nose, Safrel Allergy Relief Medicine Diphenhydramine HCl 25 mg 1000 Tablets, Antihistamine | Relieves Sneezing, Hay Fever

#ad
Safrel #ad - Effective: this powerful antihistamine contains 25 mg of Diphenhydramine HCl in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses.

Active ingredient: the active ingredient in this product is Diphenhydramine HCl, an antihistamine approved for the treatment of allergies and cold symptoms. Compare safrel Allergy Relief to the active ingredient of Benadryl. Adults & children 12 years and over: 1 to 2 caplets. Children under 6 years of age: do not use this product children under 6 years of age.

Relieves symptoms of common cold: This allergy relief medicine helps to reduce sneezing and itchy noses and throats. Children 6 to under 12 years: 1 caplet. Provides allergy relief: this allergy relief medicine relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Add to cart and click Buy now.
BrandSafrel #ad
ManufacturerSafrel Pharamceuticals #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part Number009-01

7. ValuMeds

#ad

ValuMeds Nighttime Sleep Aid Twin Pack, 192 Softgels Diphenhydramine HCl, Restful Sleeping for Men, 50 mg | Supports Deeper, Women

#ad
ValuMeds #ad - Talk to your doctor for more information. Nighttime sleep-aid – the best sleep aid for those struggling with a racing mind or restless legs, our formula should be used right before bed.

Use as directed – sleeping aids for men, women, and teens should always be used carefully and/or under supervision. Can cause drowsiness – avoid operating vehicles, running machinery, or ingesting alcoholic drinks while using ValuMeds nighttime sleep-aid. Easy-to-swallow softgels – valuMeds softgels are designed to be easier to take thanks to the smooth gel covering liquid inside. Deep, restful sleep – this diphenhydramine sleep aid helps your mind and body relax when it’s time for bed so you can get to sleep quickly.
BrandValuMeds #ad
ManufacturerMedgel Private Ltd. #ad
Part Number60537-6

8. Amazon Basic Care

#ad

Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 400 Count

#ad
Amazon Basic Care #ad - Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine. Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets.

Mini-tabs are easy to swallow; these small tablets offer big relief. Multi-symptom relief: one dose provides temporary allergy relief of runny nose, itching of the nose or throat and itchy, sneezing, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold. Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.94 Inches
Length1.87 Inches
Weight0.01 Pounds
Width1.87 Inches

9. HealthA2Z

#ad

Restful Sleeping, Diphenhydramine HCl 50mg, Non Habit-Forming, Supports Deeper, 250 Softgels, HealthA2Z Sleep Aid

#ad
HealthA2Z #ad - Helps you fall asleep fast and stay asleep. Compare to uNISOM active ingredient. Adults and children over 12 years: 1 softgel at bedtime if needed, or as directed by a doctor. Use for occasional sleeplessness; easy to swallow.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.4 Inches
Length2.9 Inches
Width2.9 Inches
Part NumberFPA028

10. GENCARE GENERIC HEALTHCARE

#ad

Sleep Aid Diphenhydramine 25mg 100 caplets | Regular Strength Non Habit Forming to Fall Asleep Faster & Sleep Deeper | Causes Drowsiness Take 1-2 Pills Before Bed | Generic Simply Sleep, GenCare

#ad
GENCARE GENERIC HEALTHCARE #ad - Do not exceed 2 caplets 50mg per night. 100% satisfaction guarantee - you'll love our non habit forming over the counter sleep aid. Fall asleep fast - experience faster sleep and stay asleep longer with these small, easy to swallow 25mg Diphenhydramine Sleep Aid caplets.

Bulk value bottle - always keep fast acting sleeping pills on hand for you and your family. Not a pain reliever - this product does not contain any pain relief ingredients or pain killers. As an antihistamine it can help indoor and outdoor allergy sufferers relieve their allergy symptoms, while helping them stay asleep throughout the night for more restful sleep. Non habit forming - this powerful antihistamine sleep aid is non habit forming.

Adults and children 12 years of age and older take 1-2 caplets before bedtime. Awaken feeling more rested and less fatigued. Our bulk value savings 100 count bottle is perfect if you need regular sleep aid relief or want to stock up ahead of time. Use it to help with insomnia, trouble falling asleep and trouble staying asleep. Do not take more than directed. Join thousands of satisfied customers and families. Click add-to-Cart to order Today!
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberGeeloa
ModelGeeloa